# SDR 2016FA0000035

- Difficulty date: December 11, 2015
- Submitted: January 28, 2016
- Operation: General aviation
- Aircraft: N36LU
- Make and model: Cessna 172R
- Aircraft serial: 17281352
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 724316
- Part serial: G02833075
- Condition: No Test
- Part time: 199 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS BATTERY FAILED CAPACITY CHECK, WHICH WAS PERFORMED AS DIRECTED BY MANUAL Q01-1120, REV J 7-8-15, PAR 7-7.
